Характеризация ω -стабильных теорий ограниченной размерности

Т.А. Нурмагамбетов

Algebra i Logika (1989)

  • Volume: 28, Issue: 5, page 584-596
  • ISSN: 0373-9252

How to cite


Нурмагамбетов, Т.А.. "Характеризация $ω$-стабильных теорий ограниченной размерности." Algebra i Logika 28.5 (1989): 584-596. <http://eudml.org/doc/187491>.

author = {Нурмагамбетов, Т.А.},
journal = {Algebra i Logika},
keywords = {non-multidimensional theory; $ω $ -stable theory; pairwise elementarily embeddable models},
language = {rus},
number = {5},
pages = {584-596},
publisher = {Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki},
title = {Характеризация $ω$-стабильных теорий ограниченной размерности},
url = {http://eudml.org/doc/187491},
volume = {28},
year = {1989},

AU - Нурмагамбетов, Т.А.
TI - Характеризация $ω$-стабильных теорий ограниченной размерности
JO - Algebra i Logika
PY - 1989
PB - Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki
VL - 28
IS - 5
SP - 584
EP - 596
LA - rus
KW - non-multidimensional theory; $ω $ -stable theory; pairwise elementarily embeddable models
UR - http://eudml.org/doc/187491
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.